# SDR SWAA2024101446371

- Difficulty date: October 8, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 78,551 hours, 46,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXTERIOR EMERGENCY EXIT LIGHT INOP<[01] REMOVED AND REPLACED L/H OVERWING EXTERIOR EMERGENCY EXIT LIGHT BULB REF AMM 33-51-04. OPS CHECK GOOD.
